Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 73, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 6, 2014, 9:36 PM CDT for 5 counties in North Dakota. It was in force for 54 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2014, 9:36 PM CDT (02:36 UTC)
- Expired
- Jul 6, 2014, 10:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Burleigh County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 68 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 9:42 PM CDT | TSTM WND GST 80 | Hazen, ND | |
| Jul 6, 9:45 PM CDT | HAIL 1.75 | Beulah, ND | |
| Jul 6, 9:46 PM CDT | TSTM WND DMG | 7 S Hazen, ND | TWO 20 FOOT TREES SNAPPED SOUTH OF HAZEN |
| Jul 6, 9:47 PM CDT | HAIL 1.5 | Hazen, ND | |
| Jul 6, 10:10 PM CDT | TSTM WND DMG | 9 Nnw New Salem, ND | NEW WIND TURBINE BLADES ON THE GROUND AWAITING TO BE INSTALLED WERE COMPLETELY DESTROYED. |
| Jul 6, 10:10 PM CDT | TSTM WND GST 85 | 1 Wsw Hannover, ND | |
| Jul 6, 10:20 PM CDT | TSTM WND DMG | New Salem, ND | REPORTS OF TREE AND BUILDING DAMAGE IN AND AROUND NEW SALEM. NO SPECIFICS AT THIS TIME. |
| Jul 6, 10:30 PM CDT | FUNNEL CLOUD | 1 Sw Crown Butte Lake, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 7:36 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2068 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
348
WUUS53 KBIS 070236
SVRBIS
NDC015-055-057-059-065-070330-
/O.NEW.KBIS.SV.W.0073.140707T0236Z-140707T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
936 PM CDT SUN JUL 6 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTH CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1030 PM CDT
* AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
BEULAH...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
BEULAH...PICK CITY...HAZEN...STANTON...HANNOVER...CENTER...CROSS
RANCH STATE PARK...NEW SALEM...FORT CLARK...HENSLER...SANGER...
PRICE...SWEET BRIAR LAKE...JUDSON...CROWN BUTTE LAKE...DOUBLE DITCH
INDIAN VILLAGE...DOUBLE DITCH INDIAN VILLAGE AND BALDWIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL UP TO THE SIZE OF GOLF
BALLS...DESTRUCTIVE STRAIGHT LINE WINDS UP TO 70 MPH...AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN INTERIOR
ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 4705 10059 4671 10138 4735 10211 4762 10190
4759 10160
TIME...MOT...LOC 0236Z 317DEG 45KT 4737 10174
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
HEINERT3 follow-up statements
706
WWUS53 KBIS 070249
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
949 PM CDT SUN JUL 6 2014
NDC015-055-057-059-065-070330-
/O.CON.KBIS.SV.W.0073.000000T0000Z-140707T0330Z/
BURLEIGH ND-MCLEAN ND-MERCER ND-OLIVER ND-MORTON ND-
949 PM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MORTON...OLIVER...MERCER...SOUTH CENTRAL MCLEAN AND WEST CENTRAL
BURLEIGH COUNTIES UNTIL 1030 PM CDT...
AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAZEN...OR 7
MILES EAST OF BEULAH...MOVING SOUTHEAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
STANTON...HANNOVER...CENTER...CROSS RANCH STATE PARK...NEW SALEM...
FORT CLARK...HENSLER...SANGER...PRICE...SWEET BRIAR
LAKE...JUDSON...CROWN BUTTE LAKE...DOUBLE DITCH INDIAN VILLAGE...
AND BALDWIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS UP TO 70 MPH
AND LARGE DAMAGING HAIL UP TO THE SIZE OF GOLF BALLS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4728 10203 4748 10181 4752 10154 4705 10059
4671 10138
TIME...MOT...LOC 0248Z 317DEG 45KT 4726 10159
HAIL...1.75IN
WIND...70MPH
$$
HEINERT420
WWUS53 KBIS 070306
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1006 PM CDT SUN JUL 6 2014
NDC015-055-057-059-065-070330-
/O.CON.KBIS.SV.W.0073.000000T0000Z-140707T0330Z/
BURLEIGH ND-MCLEAN ND-MERCER ND-OLIVER ND-MORTON ND-
1006 PM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MORTON...OLIVER...EAST CENTRAL MERCER...SOUTH CENTRAL MCLEAN AND WEST
CENTRAL BURLEIGH COUNTIES UNTIL 1030 PM CDT...
AT 1002 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HANNOVER...OR
19 MILES SOUTHEAST OF BEULAH...MOVING SOUTHEAST AT 50 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
CENTER...CROSS RANCH STATE PARK...NEW
SALEM...HENSLER...SANGER...PRICE...SWEET BRIAR LAKE...JUDSON...CROWN
BUTTE LAKE...DOUBLE DITCH INDIAN VILLAGE AND BALDWIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS UP TO 80 MPH
AND LARGE DAMAGING HAIL UP TO GOLF BALLS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4697 10167 4718 10183 4733 10168 4742 10144
4705 10059 4671 10138
TIME...MOT...LOC 0305Z 317DEG 45KT 4710 10138
HAIL...1.50IN
WIND...80MPH
$$
HEINERT911
WWUS53 KBIS 070316
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1016 PM CDT SUN JUL 6 2014
NDC055-057-070325-
/O.CAN.KBIS.SV.W.0073.000000T0000Z-140707T0330Z/
MCLEAN ND-MERCER ND-
1016 PM CDT SUN JUL 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MERCER AND SOUTH
CENTRAL MCLEAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4697 10167 4702 10164 4712 10146 4725 10132
4724 10130 4696 10080 4671 10138
TIME...MOT...LOC 0315Z 324DEG 45KT 4694 10139
$$
NDC015-059-065-070330-
/O.CON.KBIS.SV.W.0073.000000T0000Z-140707T0330Z/
BURLEIGH ND-OLIVER ND-MORTON ND-
1016 PM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MORTON...OLIVER AND WEST CENTRAL BURLEIGH COUNTIES UNTIL 1030 PM
CDT...
AT 1014 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
NEW SALEM...OR 26 MILES WEST OF MANDAN...MOVING SOUTHEAST AT 50 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
NEW SALEM...SWEET BRIAR LAKE...JUDSON...CROWN BUTTE LAKE...DOUBLE
DITCH INDIAN VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING DESTRUCTIVE WINDS UP TO 80 MPH AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4697 10167 4702 10164 4712 10146 4725 10132
4724 10130 4696 10080 4671 10138
TIME...MOT...LOC 0315Z 324DEG 45KT 4694 10139
HAIL...1.00IN
WIND...80MPH
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:22 PM CDT, 14 minutes earlier.
Area forecast discussion, Jul 6, 9:22 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 922 PM CDT SUN JUL 6 2014 .UPDATE... ISSUED AT 917 PM CDT SUN JUL 6 2014 PERSISTENT SUPERCELL CONTINUES TO TRACK FROM WESTERN TOWARDS SOUTH CENTRAL NORTH DAKOTA. WITH STORM CONTINUING TO HOLD ITS STRENGTH AND SOME SHORT TERM MODELS SHOWING IT TO CONTINUE HAVE DECIDED...AFTER CONSULTATION WITH SPC...TO PUSH SEVERE WATCH DOWN TO THE SOUTH DAKOTA BORDER. UPDATES HAVE BEEN SENT ADDRESSING THIS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 336 PM CDT SUN JUL 6 2014 MID LEVEL FAST FLOW ACROSS THE NORTHERN PLAINS TONIGHT AND MONDAY WILL BRING A SHORTWAVE TROUGH AND ASSOCIATED H250 JET ACROSS THE STATE. THE SHORTWAVE TROUGH WILL CARVE OUT A MORE CYCLONIC TOUGH OVER THE NORTHERN PLAINS ON MONDAY. MODELS HAVE BEEN IN REASONABLE AGREEMENT IN BRINGING HIGHER POPS INTO THE AREA MONDAY. AS A RESULT HAVE RAISED CHANCES TO LIKELY ACROSS THE NORTH CENTRAL AND EAST ON MONDAY. CAPE AND MID LEVEL LAPSE RATES ARE STILL MARGINAL FOR SEVERE POTENTIAL BUT JET ALOFT IS MODERATELY STRONG. SOME STORMS THAT FORM WILL LIKELY HAVE SOME SMALL HAIL AND GUSTY WINDS...BUT AT THIS TIME DO NOT ANTICIPATE A SEVERE WEATHER THREAT. HIGHS MONDAY MAY BE CUT SHORT ACROSS THE NORTH AND EAST WHERE MORE CLOUDS AND SHOWERS ARE NOW FORECAST. MIGHT ONLY SEE AROUND 70 FOR HIGHS MONDAY AFTERNOON NORTH CENTRAL. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 336 PM CDT SUN JUL 6 2014 FORECAST HIGHLIGHTS IN THE LONG TERM PERIOD WILL BE SEASONAL TEMPERATURES TRENDING WARMER WEDNESDAY TO THURSDAY...BACK TO SEASONAL FOR THE WEEKEND...ALONG WITH RELATIVELY QUIET WEATHER CONDITIONS EARLY TO MID WEEK...ACTIVE LATER THIS WEEK...BACK TO RELATIVELY QUIET FOR THE WEEKEND. A QUASI-QUIET PERIOD IS FORECAST THROUGH MID WEEK ACROSS THE REGION. IT APPEARS THE MAIN PRECIPITATION/THUNDERSTORM CHANCES WILL BE ACROSS THE EASTERN THIRD OR ONE HALF OF THE STATE MONDAY NIGHT INTO TUESDAY NEAR THE BEST MID/UPPER LEVEL FORCING...THEN MAINLY DRY CONDITIONS TUESDAY NIGHT INTO WEDNESDAY. A NORTHWEST FLOW ALOFT PATTERN WILL RESULT IN SEASONAL TEMPERATURES...70S AND 80S BOTH TUESDAY AND WEDNESDAY. OUR FLOW ALOFT TRANSITIONS FROM NORTHWEST TO MORE ZONAL WEDNESDAY NIGHT AS A SIGNIFICANT S/WV TROUGH MOVES ACROSS THE CANADIAN ROCKIES AND TOWARDS THE CENTRAL CANADIAN PRAIRIE PROVINCES. ZONAL FLOW REMAIN THROUGH THE FIRST HALF OF THE WEEKEND...THEN TRANSITIONS BACK TO NORTHWESTERLY SAT NIGHT/SUNDAY AS RIDGING RECOMMENCES OVER THE WESTERN CONUS. UNDER THE ZONAL FLOW...MODELS PORTRAY SEVERAL EMBEDDED S/WV IMPULSES WITHIN THE MEAN FLOW MOVING ACROSS THE LOCAL AREA...SO WILL LEAVE SOME MENTION OF THUNDERSTORMS EACH PERIOD. THIS WILL REMAIN TRUE AS WE TRANSITION BACK TO NORTHWESTERLY MID TO LATE NEXT WEEKEND. AT THIS TIME THE HIGHER POPS ARE STILL JUSTIFIED FOR THE THURSDAY EVENING/EARLY FRIDAY PERIOD AS THE ABOVE MENTIONED SIGNIFICANT S/WV TROUGH MOVES EAST ACROSS NORTHERN SK/MB...DRAGGING A SFC TROUGH ACROSS THE NORTHERN PLAINS. ROBUST HEATING ALONG TO EAST OF THE SFC TROUGH...COUPLED WITH STRONG MOISTURE TRANSPORT...LOOKS TO RESULT IN THE BEST CHANCE OF STRONG TO SEVERE THUNDERSTORMS IN THE LONG TERM PERIOD ACROSS WEST AND CENTRAL ND. WHILE HIGH PRESSURE BUILDS SOUTH AND EAST IN THE WAKE OF THE SFC TROUGH FRIDAY...LINGERING SURFACE BOUNDARY MAY BE PRESENT ACROSS MY SOUTH FOR ANOTHER ROUND OF AFTERNOON/EVENING CONVECTION. UNCERTAINTY ABOUNDS THEREAFTER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 617 PM CDT SUN JUL 6 2014 ISOLD/SCT TSRA WILL SPREAD FROM NORTHWEST NORTH DAKOTA TOWARDS SOUTH CENTRAL/SOUTHEAST NORTH DAKOTA TONIGHT. ADDITIONAL SHOWERS AND STORMS WILL DEVELOP INTO MONDAY. OTHERWISE...VFR CONDITIONS ARE EXPECTED. && .HYDROLOGY... ISSUED AT 336 PM CDT SUN JUL 6 2014 THE SIGNIFICANT AMOUNT OF RUNOFF FROM THE PAST HEAVY RAINFALL HAS WORKED ITS WAY INTO THE DOWNSTREAM SOURIS RIVER VALLEY AND COMBINED WITH BACKWATER FROM CANADA HAS CAUSED THE LOWER SOURIS RIVER VALLEY TO RISE INTO MODERATE TO MAJOR FLOOD. THIS IS EXPECTED THROUGH NEXT WEEK. RELEASES FROM ALAMEDA AND LAKE DARLING DAMS WILL CAUSE MINOR TO MODERATE FLOODING ON THE SOURIS RIVER DOWNSTREAM OF LAKE DARLING ALSO THROUGH EARLY NEXT WEEK. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...WAA LONG TERM...NH AVIATION...JJS HYDROLOGY...WAA
Hazardous weather outlook, Jul 6, 3:41 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 341 PM CDT SUN JUL 6 2014 NDZ002>004-010>012-072045- BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY- 341 PM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN OVERLAND FLOOD WARNING REMAINS IN EFFECT OVER PORTIONS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. A FLOOD ADVISORY IS IN EFFECT FOR THE LAKE METIGOSHE AREA. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR MANY PARTS OF THE SOURIS RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON IN NORTHWESTERN NORTH DAKOTA...WITH SCATTERED THUNDERSTORMS POSSIBLE TONIGHT ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR THUNDERSTORMS CONTINUE MONDAY...AND AGAIN THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-005-009-013-017>023-025-034>037-046>048-050-051-072045- DIVIDE-ROLETTE-WILLIAMS-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN- SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 341 PM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR THUNDERSTORMS CONTINUE MONDAY...AND AGAIN THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ031>033-040>045-072045- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 341 PM CDT SUN JUL 6 2014 /241 PM MDT SUN JUL 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT...BUT NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR THUNDERSTORMS CONTINUE MONDAY...AND AGAIN THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS WA/NH
In the hours before
Local storm report, Jul 6, 8:08 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
808 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL RAY 48.34N 103.17W
07/06/2014 E1.25 INCH WILLIAMS ND PUBLIC
0750 PM TSTM WND GST RAY 48.34N 103.17W
07/06/2014 E70 MPH WILLIAMS ND PUBLIC
&&
AJLocal storm report, Jul 6, 8:41 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
841 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL NEW TOWN 47.98N 102.49W
07/06/2014 E1.75 INCH MOUNTRAIL ND PUBLIC
&&
AJLocal storm report, Jul 6, 8:43 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
843 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FUNNEL CLOUD 7 SW NEW TOWN 47.91N 102.60W
07/06/2014 MOUNTRAIL ND PUBLIC
&&
AJLocal storm report, Jul 6, 8:58 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
858 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 2 W NEW TOWN 47.98N 102.53W
07/06/2014 E1.00 INCH MOUNTRAIL ND TRAINED SPOTTER
0830 PM TSTM WND GST 2 W NEW TOWN 47.98N 102.53W
07/06/2014 E60 MPH MOUNTRAIL ND TRAINED SPOTTER
&&
AJLocal storm report, Jul 6, 9:34 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
934 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 10 WSW BEULAH BAY RECRE 47.44N 101.96W
07/06/2014 M1.75 INCH MERCER ND TRAINED SPOTTER
0925 PM TSTM WND GST 10 WSW BEULAH BAY RECRE 47.44N 101.96W
07/06/2014 E70 MPH MERCER ND TRAINED SPOTTER
&&
AJLocal storm report, Jul 6, 9:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
936 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FUNNEL CLOUD 10 WSW BEULAH BAY RECRE 47.44N 101.96W
07/06/2014 MERCER ND TRAINED SPOTTER
&&
AJThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:35 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Williams | 55 min |
| Jul 6, 7:56 PM CDT | Tornado Warning | BIS | McKenzie, Mountrail, Williams | 34 min |
| Jul 6, 8:22 PM CDT | Tornado Warning | BIS | Dunn, McKenzie, Mountrail | 23 min |
| Jul 6, 8:44 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Mountrail | 61 min |
| Jul 6, 10:23 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 37 min |
| Jul 6, 11:02 PM CDT | Special Weather Statement | BIS | Emmons | 58 min |
| Jul 6, 11:11 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 64 min |
| Jul 7, 1:31 AM CDT | Special Weather Statement | BIS | Sheridan, Wells | 29 min |
| Jul 7, 1:36 AM CDT | Special Weather Statement | BIS | Kidder, Logan | 54 min |
| Jul 7, 12:28 PM CDT | Special Weather Statement | BIS | McHenry | 62 min |
| Jul 7, 12:37 PM CDT | Special Weather Statement | BIS | Renville | 53 min |
| Jul 7, 3:51 PM CDT | Special Weather Statement | BIS | Burke, Mountrail, Ward | 24 min |
| Jul 7, 4:03 PM CDT | Special Weather Statement | BIS | Bottineau | 57 min |
| Jul 7, 4:33 PM CDT | Special Weather Statement | BIS | Rolette | 27 min |
| Jul 7, 4:40 PM CDT | Special Weather Statement | BIS | Ward | 35 min |
| Jul 7, 4:48 PM CDT | Special Weather Statement | BIS | Dunn | 27 min |
| Jul 7, 5:05 PM CDT | Special Weather Statement | BIS | Pierce | 25 min |
| Jul 7, 5:14 PM CDT | Special Weather Statement | BIS | Bottineau | 31 min |
| Jul 7, 5:36 PM CDT | Special Weather Statement | BIS | McLean | 24 min |
| Jul 7, 5:37 PM CDT | Special Weather Statement | BIS | McLean | 23 min |
| Jul 7, 5:58 PM CDT | Special Weather Statement | BIS | Wells | 32 min |
| Jul 7, 6:36 PM CDT | Special Weather Statement | BIS | Wells | 24 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.